Volume 6, Issue 1
An Acceleration Method in the Homotopy Newton'S Continuation for Nonlinear Singular Problems

Zhong-hua Yang

DOI:

J. Comp. Math., 6 (1988), pp. 1-6

Published online: 1988-06

Preview Full PDF 271 712
Export citation
  • Abstract

The nonlinear singular problem f(u)=0 is considered. Here f is a $C^3$ mapping from $E^n$ to $E^n$. The Jacobian matrix $f'(u)$ is singular at the solution u* of f(u)=0. A new acceleration method in the homotopy Newton's continuation is proposed. The quadratic convergence of the new algorithm is proved. A numerical example is given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-6-1, author = {}, title = {An Acceleration Method in the Homotopy Newton'S Continuation for Nonlinear Singular Problems}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {1}, pages = {1--6}, abstract = { The nonlinear singular problem f(u)=0 is considered. Here f is a $C^3$ mapping from $E^n$ to $E^n$. The Jacobian matrix $f'(u)$ is singular at the solution u* of f(u)=0. A new acceleration method in the homotopy Newton's continuation is proposed. The quadratic convergence of the new algorithm is proved. A numerical example is given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9492.html} }
Copy to clipboard
The citation has been copied to your clipboard